MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: customer reported the drain valves are frozen, way too stiff, cannot be opened.There was no injury reported.
 
Additional Manufacturer Narrative
(b)(4).Since we did not find the product batch information in this complaint, we conducted a self-inspection on the recently produced products, and the batch number is 20220928.Check the dhr records.The incoming, in-process and final inspection have completed, and all results meet the specification.The raw materials and production process of the product are unchanged.The operators and inspectors have been effectively trained; they have no change.There is no deviation in the incoming inspection of the valve within 3 months.We randomly select and check the inventory valves; they can open and be used smoothly.After the above investigations, we have not found there is any deviation in the production and inspection processes.According to the investigation of similar problems of such products in the past, it may be that the screw valve is abnormally bonded during the assembly process, resulting in the inconvenience of opening and closing.We have identified this risk in the daily operation and can effectively troubleshoot this situation.In addition, we received the sample of the problem sent by the customer when the similar problem complaint happened last time.And then, we had a check and test on the sample.After filling the bag with simulated urine, the valve can be opened and closed 10 times normally.In the process of repeated testing, due to the structural characteristics of the product itself, we found that if single-hand operation of the valve, it is easy to twist, and not easy to operate.It is more secure to use both hands together.In order to avoid torsion when opening the valve, support the upper part first, and then open or close the valve with the other hand in the direction indicated by the arow on the bag.We speculate that the screw valve is difficult to unscrew at present, which may include the following two situations.The screw valve cannot be opened due to abnormal adhesion caused by the assembly process.Inconvenient operation during use, resulting in twisting of the screw valve tube.We will continue to monitor the follow-up development of such complaints.The above corrective and preventive measures are implemented when the same problem occurs in the previous product, and no other measures are implemented.
 
Event or Problem Description

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15827246
Report Number3011137372-2022-00220
Device Sequence Number14991771
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN039296
Device Catalogue NumberB1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown